# SDR CA071031005

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 50339001
- Condition: Damaged
- Location: Cylinder Intake
- Part time: 623 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) INTAKE PIPE ON NR 1 CYLINDER FLANGE DAMAGED. (TC NR 20071031005)
